On a reduction theorem for finite, bipartite, 2-arc transitive graphs

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)21-36
    JournalAustralasian Journal of Combinatorics
    Volume7
    Publication statusPublished - 1993

    Cite this

    @article{ee7f156055f441098933e9d10602f1c3,
    title = "On a reduction theorem for finite, bipartite, 2-arc transitive graphs",
    author = "Cheryl Praeger",
    year = "1993",
    language = "English",
    volume = "7",
    pages = "21--36",
    journal = "Australasian Journal of Combinatics",
    issn = "1034-4942",
    publisher = "The University of Queensland Press",

    }

    On a reduction theorem for finite, bipartite, 2-arc transitive graphs. / Praeger, Cheryl.

    In: Australasian Journal of Combinatorics, Vol. 7, 1993, p. 21-36.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - On a reduction theorem for finite, bipartite, 2-arc transitive graphs

    AU - Praeger, Cheryl

    PY - 1993

    Y1 - 1993

    M3 - Article

    VL - 7

    SP - 21

    EP - 36

    JO - Australasian Journal of Combinatics

    JF - Australasian Journal of Combinatics

    SN - 1034-4942

    ER -